A General Index of Absolute Risk Attitude
Louis Eeckhoudt and
M. Denuit
Post-Print from HAL
Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (22)
Published in Management Science, 2010, 56 (4), pp.712-715
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: A General Index of Absolute Risk Attitude (2010) 
Working Paper: A general index of absolute risk attitude (2010)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00570578
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().